Search

Amazon Basic Care Children's All Day Allergy Relief Medicine, Cetirizine Hydrochloride Oral Solution 1 mg/mL, BubbleGum Flavor, Dye Free, Sugar Free, 8 fl oz (Pack of 1)

KWD 6.500

Size8 Fl Oz (Pack of 1)
Flavor NameBubblegum
1 +

Special Features

  • ACTIVE INGREDIENT: Amazon Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • 24 HOUR RELIEF: This children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • TASTY GRAPE FLAVOR: This syrup comes in a grape flavor that kids will love
  • ONE DOSE PER DAY: Don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours
  • KID-FRIENDLY: This syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}